MAUDE Adverse Event Report: GYRUS ACMI, INC. 365 MICRON TFL SINGLE USE FIBER; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC. 365 MICRON TFL SINGLE USE FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-FBX365S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the powered laser surgical instrument tip broke upon scope introduction.Two failed consecutively from the same box.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated field(s): g1, h2, h4, h6, h11.Corrected field(s): d7a, h6: impact code was previously submitted as f24, should have been f26.The device was not returned to olympus for inspection, where the reported failure was not confirmed.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
365 MICRON TFL SINGLE USE FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22167013
Report Number3011050570-2025-00584
Device Sequence Number15802998
Product Code GEX
UDI-Device Identifier00821925044005
UDI-Public00821925044005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX365S
Device Lot NumberKR482126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown